Über die Fouriersche Konstanten integrierbarer Funktionen

A. Hurwitz

Mathematische Annalen (1904)

  • Volume: 59, page 553-553
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurwitz, A.. "Über die Fouriersche Konstanten integrierbarer Funktionen." Mathematische Annalen 59 (1904): 553-553. <http://eudml.org/doc/158170>.

author = {Hurwitz, A.},
journal = {Mathematische Annalen},
keywords = {Fourier series; Parseval's theorem},
language = {ger},
pages = {553-553},
title = {Über die Fouriersche Konstanten integrierbarer Funktionen},
url = {http://eudml.org/doc/158170},
volume = {59},
year = {1904},

AU - Hurwitz, A.
TI - Über die Fouriersche Konstanten integrierbarer Funktionen
JO - Mathematische Annalen
PY - 1904
VL - 59
SP - 553
EP - 553
LA - ger
KW - Fourier series; Parseval's theorem
UR - http://eudml.org/doc/158170
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.